New here!! WTC but having symptoms?

Discussion in 'Waiting To Try' started by maybebaby87, Jun 4, 2011.

  1. maybebaby87

    maybebaby87 Well-Known Member

    Joined:
    Jun 1, 2011
    Messages:
    82
    Likes Received:
    0
    Hi

    So im not TTC as were not ready yet, he's just got a promotion, i have a pretty decent job though, so it wouldnt be too bad if we did get pregnant, i think its more about being scared!!

    I've been having problems with my birth control which has lead to me wondering if i am pregnant!

    April 2nd i started my first set off pills (although i had been on depo for 2 years). I finished the 21 pills and then on my 7th day of the break my period came and lasted 5 days. I didnt start a new pack because they affected my ibs so badly! Instead i saw my gynaecologist who put me on Yasmin as they were lower dose.

    *So my period was 7 May - 11 May.

    I started the Yasmin on 17 May because i couldnt see my doctor any earlier. I did not have sex for the first 7 days as the pack says. Then they gave me the same day and i switched to mercilon (even lower dose) without a break on 23/24th May i'm not sure. Again i got the pain and stopped taking them on 29th May.

    I had intercourse on 30, 31 May and 2nd June.

    I checked my cervix position (after reading it here) and it was high - i could not tell if it was soft as it was too high. It was the same from when i first checked - 1 June and is still high now - 4 June. The mucus has always been lotion like and white. I think the high cervix means i was ovulating (i assume if you miss pills you ovulate?)

    I think i am due for af on 13th June if i calculate from my first pill of the pack. So thats not for another 9-10 days.

    This morning i was feeling a little nauseas and had period-like cramps and just the feeling in that area i was going to get a period. Only for a few minutes.

    I went to the loo to find i had come on my period. It was red, not too heavy but just like the start of a period (i dint get any spotting before).

    I put in a pad and went to the shops. About 30 mins after it started i used a loo and it stopped. I was still getting cramps.
    Then at the end of my trip i had the same cramp and went to the loo and still nothing more, none on the tissue really except a slight red/pink wetness on the tissue. I checked my cervix and its still unreachable.

    Could this be implantation bleeding? Or is it too soon after intercourse?

    To summarise-
    Last period 7 - 11 May
    Started pill on 17 May and took them until 29 May.
    Intercourse 30, 31 May and 2 June (cervix high)
    Bleeding for about 30mins today 4 June (cervix still high)

    I have no other symptoms except feeling a little nauseas (maybe all in my head now im thinking im pregnant) and headaches all week.

    Im sorry for TMI and that its so long!! Any help and advice would be great and i will answer anything i need to help you advise!!
     
  2. chrissy&marty

    chrissy&marty Well-Known Member

    Joined:
    Jul 16, 2008
    Messages:
    938
    Likes Received:
    0
    didnt want to read and run but my best advice whould just to to wait and see ..then take a test!! xx
     
  3. odd_socks

    odd_socks Long Term WTT

    Joined:
    Jun 17, 2010
    Messages:
    10,357
    Likes Received:
    0
    welcome! i would say the same, give it a few weeks and test :)
     
  4. maybebaby87

    maybebaby87 Well-Known Member

    Joined:
    Jun 1, 2011
    Messages:
    82
    Likes Received:
    0
    thank you both...... im so impatient and i know im probably not! I will wait till after 13th June since af is due then!
     
  5. maybebaby87

    maybebaby87 Well-Known Member

    Joined:
    Jun 1, 2011
    Messages:
    82
    Likes Received:
    0
    Just an update.....the red stopped and now i have very slight brown blood only when i wipe. I hope im not getting my hopes up!! I know its not really an accurate way to test for pregnancy, but im worried that i quite like the idea of having a child and if i test and get a neg i will be upset!

    I know its so unlikely i will get a poss result as well so that makes it worse!!
     
  6. puppymom

    puppymom cautiously pregnant...

    Joined:
    Mar 16, 2011
    Messages:
    1,636
    Likes Received:
    0
    You'll have to wait a bit and test, but I would say that you have been putting your body through a lot by stopping and starting, and trying different pills (I'm not saying that you shouldn't have done this, however) so your body might also just be reacting to that. Because you stopped the pill before you DTD, there is a chance that you ovulated, but again, you never can tell for sure. As for when you're calculating your next period to be - you can't really do that according to counting from the first pill of the pack, because you didn't complete the pack. Generally, when a woman stops her pills - even midcycle, as you did - their body will experience a breakthrough bleed. I think this may be what you are seeing. Again, wait a bit and then take a test to be sure! I hope it all works out for you.
     
  7. pixie23

    pixie23 Well-Known Member

    Joined:
    Apr 4, 2011
    Messages:
    2,024
    Likes Received:
    0
    I was on a bcp and switched to the Yaz brand, and I didn't even have a period the 1st two months I was on it and I have now been off the bcp since December. I get really sick when I start, swith, or end birth control pills. It sounds like your body is just adjusting to new bcps, but there is no way to know for sure until you have waited it out some. I understand your wanting to test, but it's still too early unfortunately.
    I hope everything turns out how you wish! If you think you might be pregnant it wouldn't be a bad idea to start a prenatal vitamin or atleast some folic acid.
     
  8. maybebaby87

    maybebaby87 Well-Known Member

    Joined:
    Jun 1, 2011
    Messages:
    82
    Likes Received:
    0
    Well it looks like im not pregnant.....

    Im not adjusting to any new bcp at the moment, ive not taken any since 29th May. I think they do not agree with me! I may try the patch while im wtt, but i think my body is better off them.

    Still not sure why af is 2 weeks early and mostly brown with a little red...... My periods are usually moderate flow sorry tmi! Seems light with more pain tahn usual!

    Im kinda dissapointed even though were not trying.

    I will see how long this 'period' lasts i guess and see if i get any other symptoms. My cervix has been very high for a while but i know you cant rely on that. I had the impression it lowered during af?

    Anyway, thanks for your help and i guess i will see what happens in the next few weeks!!
     
  9. puppymom

    puppymom cautiously pregnant...

    Joined:
    Mar 16, 2011
    Messages:
    1,636
    Likes Received:
    0
    I think I mentioned this before, but I would assume the reason your period is early is because you stopped the pill. Usually when you stop the pill, you experience a breakthrough bleed, regardless of whether you are due for AF or not. This is also probably why it's not your normal flow - your body is mixed up and trying to get back on track. Periods when you're on BC are determined by the breaks you take - which is likely why you're experiencing it right now. Make sense?
     
  10. maybebaby87

    maybebaby87 Well-Known Member

    Joined:
    Jun 1, 2011
    Messages:
    82
    Likes Received:
    0
    Hi,

    Yes that makes sense now :S I'm not sure why it didnt before? Maybe i'm losing my mind!!

    I think theres alot of conflicting advice when it comes to birth control as i was asking for advice on a few different forums on whether or not i would get my period early or not when i came off it.....

    Thank you for helping!
     
  11. maybebaby87

    maybebaby87 Well-Known Member

    Joined:
    Jun 1, 2011
    Messages:
    82
    Likes Received:
    0
    Poppymom,

    I just realised i must have somehow missed your post.....i just read it and it makes perfect sense :S!!
     
  12. puppymom

    puppymom cautiously pregnant...

    Joined:
    Mar 16, 2011
    Messages:
    1,636
    Likes Received:
    0
    I think the reason there is so much conflicting advice is because every woman's body reacts differently to BC. Some women will stop BC at any time in their pack and experience a perfectly normal AF right away. Some, as in your case, will experience AF, but different to what their used to. Some will not experience breakthrough bleeding until later on. So, there is never a definitive answer to what will happen! Either way, try not to worry!

    Many doctors will tell their patients to put up with a certain BCP for 2-3 cycles before trying something else, because their bodies take a long time to adjust. Perhaps your body just needed some more time on one particular pill to feel better? Either way, I hope you do find something better that works for you.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice